| Catalog Number |
CAT02855 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Alleged failure: "during the capsular suture, the champion slingshot cat002855 (lot010509) broke.The broken piece was retrieved after approximately 15 minutes.There were no effects on the patient.Please check whether a material defect was the cause of the break." the failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) user technique related factors, 2) difficult anatomy, extremely tough soft tissue, 3) use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that the champion slingshot broke.The broken piece was retrieved after approximately 15 minutes.There were no effects on the patient.
Additional Manufacturer Narrative
Event or Problem Description